# SDR DALA2023060504486

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2791751) AFT CARGO COMPARTMENT, CORROSION AT AFT END OF TIEDOWN TRACK, STA947+1, RBL14 , WL173. REMOVED AND REPLACED AFT CARGO COMPARTMENT, TIE DOWN TRACK FROM STA 907-947 RBL 14, WL 173 WITH NEW TIE DOWN TRACK IAW B737 SRM 51-40-02-0G-0 & DWG# 147A7500.
